# SDR 97ZZZX2350

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DC
- Make and model: Beech 58
- Aircraft serial: TH867
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 00011001316
- Condition: Rivets Working
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, SPAR, LOWER, FORWARD, INBOARD - FOUND SEVERAL WORKING RIVETS WITH HEAVY BLACK STREAKING AFT OF THE RIVET HEADS.  FURTHER INSPECTION REVEALED LEADING EDGE HINGE PIN SEVERELY WORN.  REQUIRES REPLACEMENT OF SPAR ASSY AND LEADING EDGE HARDWARE ASSY.  SUSPECTED PROP IMBALANCE OVER LONG PERIOD OF TIME.
